Publication
Title
Exactly solvable model mimicking the molecule in the limit of large nuclear masses
Author
Language
English
Source (journal)
Journal of mathematical chemistry. - Basel
Publication
Basel : 2007
ISSN
0259-9791
Volume/pages
42:3(2007), p. 603-615
ISI
000249212900026
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.04.2017
To cite this reference